# SDR MASA2011012201768

- Difficulty date: January 20, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,527 hours, 13,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY FLASHLIGHT BROKEN. MX REPLACED FLASHLIGHT.
